# SDR CALA0100255

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 200-220 BETWEEN LONGERON 18 L AND 19L.  THE DENTED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 25. A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-01, FIGURE 25, 51-10-3, AND 53-04, FIGURE 25.  REINSTALLED ALL REMOVED PARTS IAW SRM 51-30-01 AND 51-30-02.  SPLICED CUSP WEB IAW SRM 53-01.
